# SDR IPXA2015092493896

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-10-10F
- Aircraft serial: 48566
- Aircraft time: 59,409 hours, 10,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RAFT PACK LOOSE.  REPOSITION INNER DOOR HARDSHELL TOP AND BOTTOM SECTIONS. OPS CHECKED GOOD IAW MM 25-61-01.
